# SDR SWIA202501020001

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 37,818 hours, 26,436 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF. THE GEAR INDICATION SHOWED THE LEFT MAIN GEAR WAS NOT UP. RAN THE QRH AND THE MESSAGE CLEARED AND ALL THREE GEAR SHOWED DOWN AND GREEN. MLG FAULT AND MDC STATUS MESSAGES REMAIN ON AT THE GATE    (FLIGHT 4066 - FILED OPEN)    PLEASE REFERENCE AML 1504790PERFORM STRUT SERVICING OF NLG OIL AND NITROGEN REF 12-12-32 .RETURN AIRCRAFT TO SERVICE AFTER 24 HOURS DO AN EXTENSION CHECK TASK 12-12-32 -820-802
